# SDR PLGA981023B

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336BE
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- Engine: Ge CT75A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pump
- Part number: 7757981
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - REFERENCE ODR PLGA981023A.  THE RIGHT PROPELLER GEARBOX (PGB) WAS REPLACED DUE TO A FAILED OIL PUMP.  THE OIL PUMP REMOVED WAS P/N 775798-1, S/N HS046-1.  THE CORRECT PART NUMBER FOR THE PGB WAS 775798-3.  (X)
